# SDR 96ZZZX948

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3695V
- Make and model: Beech 58
- Aircraft serial: TH1183
- Engine: Cont IO520CB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 653445STL
- Condition: Cracked
- Location: Spark Plug Boss
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER CRACKED IN SPARK PLUG BOSS.  CRACK WAS HEADING TO FUEL INJECTOR BOSS.  ENGINE ONLY HAD 1,078.7 HOURS TOTAL TIME.
